Affordable Access

Publisher Website

Closed retracts and perfect retracts

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
121
Issue
3
Identifiers
DOI: 10.1016/s0166-8641(01)00208-5
Keywords
  • Retract
  • Perfect Retract
  • Closed Retract
  • Perfect Map

Abstract

Abstract This paper explores conditions under which a retract E of a space X must be a perfect (respectively closed) retract of X, that is, the image of X under a perfect (respectively closed) retraction.

There are no comments yet on this publication. Be the first to share your thoughts.